1Acerbi, E. and Fusco, N.. Semicontinuity problems in the calculus of variations. Arch.Rational Mech. Anal. 86 (1984), 125–145.
2Acerbi, E. and Fusco, N.. A regularity theorem for minimizers of quasiconvex integrals. Arch. Rational Mech. Anal. 99 (1987), 261–281.
3Evans, L. C.. Quasiconvexity and partial regularity in the calculus of variations. Arch. Rational Mech. Anal. 95 (1986), 227–252.
4Evans, L. C. and Gariepy, R.. Blow-up, compactness, and partial regularity in the calculus of variations. Indiana Univ. Math. J. 36 (1987), 361–371.
5Fusco, N. and Hutchinson, J.. C 1,α partial regularity of functions minimising quasiconvex integrals. Manuscripta Math. 4 (1985), 121–143.
6Giaquinta, M.. Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Annals of Mathematics Studies (Princeton, NJ: Princeton University Press, 1983).
7Giaquinta, M.. Quasiconvexity, growth conditions, and partial regularity (preprint, 1987).
8Giaquinta, M. and Giusti, E.. Nonlinear elliptic systems with quadratic growth. Manuscripta Math. 24 (1978), 323–349.
9Giusti, E. and Miranda, M.. Sulla regolarita delle soluzioni deboli di una classe di sistemi ellittici quasi-lineari. Arch. Rational Mech. Anal. 31 (1968), 173–184.